MathSciNet Relay Station
MathSciNet bibliographic data
MR1469443 47B35 (06A06 46L99)
Xu, Qingxiang; Chen, Xiaoman A note on Toeplitz operators on discrete groups. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3625–3631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement